# SDR CA110202001

- Difficulty date: October 27, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD RT ENGINE OIL PRESSURE INDICATION DROPPED TO THE YELLOW AREA. PILOT REDUCED POWER AND IT CONTINUED TOWARDS THE RED. THE PILOT SHUTDOWN ENGINE AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING IS ONGOING.
